Aa
Aa
A
A
A
Close
Avatar universal

Are my medications causung heart problems?

I was diagnosed hypo 6 years ago. Tried Synthroid & symptoms were still there. My doctor put me on Armour 3 yrs ago. I loved it all symptoms were gone except the weight & fatigue. I developed terrible heart palpitations while on Synthroid so when I switched & noticed that had stopped, I was excited! Well, last year I ended up in the ER with PAC's & reflux. I was told they were normal. Saw my doc & was diagnosed with ADD. I've been on adderol ever since. What in the world? I've tried to get taken off with no luck. Won't a stimulant make my PAC's worse? Thyroid effects the heart anyway. My heart flutters all day, everyday. I'm worried. Any advice? Sorry for the rambling.
1 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Obviously there are a number of things possibly affecting your heart palps.  Let's start by having you post your thyroid related test results and reference ranges shown on the lab report.   Also please tell us about all symptoms you have.  What is your daily dosage of Armour?  Do you take it all at once?  When you go in for re-tests do you take your morning dose of Armour before the blood draw for tests?  If tested for Vitamin D, B12  and ferritin please post those as well.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.